# SDR REXA2012032100405

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 18,108 hours, 15,722 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR BIRD STRIKE IN RT ENGINE, OVERWEIGHT LANDING BUT NOT A HARD LANDING.  200 FPM TOUCHDOWN.  BIRD STRIKE INSPECTION CHECKLIST COMPLETED.  SEE DISCREPANCY NR 2 PG 2189314 FOR RT ENGINE DAMAGE, SEE DIESCREPANCY NR 1 PG 2189315 FOR OVERWEIGHT LANDING.
